# SDR ASAA2022020137454

- Difficulty date: February 1, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 56,606 hours, 16,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 147A5660U3
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STA 947-967 LBL24 HAS AREA OF LIGHT CORROSION. GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT AT STA 947-967 LBL 24 IAW B737-800 SRM 51-40-02-0G-0.W= 2" O= .080" R= .055" L= 4" D= .025".
